# SDR DXTA2022051661860

- Difficulty date: May 15, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 13,912 hours, 10,729 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 99141954
- Condition: Torn
- Location: Pax Door
- Stage of operation: CL
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN DOOR PRIMARY SEAL: DURING CLIMB THRU 32000 DOOR SEAL LIGHT ILLUMINATED  5 MINUTES LATER HEARD LOAD RUSH OF AIR FOR 1 MINUTE WITH CABIN CLIMB THEN CABIN STABILIZED. LIGHT REMAINED ILLUMINATE FOR30 MINUTES UNTIL BELOW 24000. REPEAT WRITEUP // SIGNOFF// REMOVED THE TORN DOOR SEAL P/N: 9914195-4 S/N:UNK, AND INSTALLED CUSTOMER SUPPLIED NEW DOOR SEAL P/N: 9914195-4 S/N:0904 IN REF TO CESSNA MODEL 560XL AMM 52-10-04. OPS CHECK GOOD
